# SDR FDEA200812235264

- Difficulty date: December 23, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A5327267100000
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT; BETWEEN FRAMES 23 & 24 AT STRINGER 44L;  THE TRANS PANEL HAS A DENT   ON THE TOP & BARE METAL ON THE LOWER SURFACE. REPAIRED DENT IAW SRM 51-73-10;  PG 202.  ALODINED BARE METAL IAW SRM 51-21-10.  PRIMED & APPLIED TOPCOAT IAW SRM 51-23-10.
